I was on Femoston 2/10, a combined HRT for several years and it suited me well, although latterly, especially when I reduced the dose to 1/10 at my GP's request, I began to have persistent PMT symptoms. Then my gynaecologist put me on Livial as I needed the testosterone mimicking benefits. I feel OK- no PMTnow - apart from the fact that the weight has piled on around my middle. I have put on about 10lb in the past 4-6 weeks and it looks ghastly. I am normally size 10-12 with an hour glass figure that can still carry a bikini even at 55. I eat copiously but healthily and have not needed to diet until now. But now I look dreadful. At times, I also have pains in my hands and stiff joints. Until I read these reports, I had not linked these new developments with the drug.
I think it is back to the drawing board as I am so miserable.
[i:d8022fe9d5]This message was automatically imported from the original Patient Experience[/i:d8022fe9d5]